# SDR DALA2024101510103

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON INTERNAL AREA LOC. BTW RIB5 AND RIB6 FLAP TRACK 3 ON LH WING. CORRECTIVE ACTION: REMOVED O/B FLAP ON L/H WING ON UNSERVICEABLE CONDITION. (0608894)
